Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 32, Issue 1, Summer 1994  pp. 1-16.

($\pm$)-regular factorization of transfer functions and passive scattering systems for cascade coupling

Authors Do Cong Khanh
Author institution: HCMC Institute of Technology, Department of Higher Mathematics, Vietnam

Summary:  The purpose of this paper is to study the new notions of (+)-regular and (-)-regular factorizations of contractive analytic operator functions, as well as their applications to the problems of minimality, controllability and observability for cascade coupling of conservative or passive scattering systems. We consider also cascade factorization of minimal, optimal passive scattering systems.

Contents    Full-Text PDF